# SDR 99ZZZX1575

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1868M
- Make and model: Amd FALCON900
- Aircraft serial: 157
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C201811007
- Condition: Misoverhauled
- Location: Mlg
- Part time: 807 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED AS REPAIRED.  FOUND MOUNTING FLANGE TO HAVE SIX HOLES INSTEAD OF 5 HOLES.  ON TALKING TO MFG, FOUND THAT FLANGE TO BE FOR A FALCON 2000.  THE PART NUMBER ON BRAKE WAS FOR A FALCON900.
